Some variations of the reduction of one-loop Feynman tensor integrals

Fleischer J, Riemann T (2010)
In: PoS. ACAT2010. 074.

Download
No fulltext has been uploaded. References only!
Conference Paper | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Fleischer J, Riemann T. Some variations of the reduction of one-loop Feynman tensor integrals. In: PoS. Vol ACAT2010. 2010: 074.
Fleischer, J., & Riemann, T. (2010). Some variations of the reduction of one-loop Feynman tensor integrals. PoS, ACAT2010, 074
Fleischer, J., and Riemann, T. (2010). “Some variations of the reduction of one-loop Feynman tensor integrals” in PoS, vol. ACAT2010, 074.
Fleischer, J., & Riemann, T., 2010. Some variations of the reduction of one-loop Feynman tensor integrals. In PoS. no.ACAT2010 pp. 074.
J. Fleischer and T. Riemann, “Some variations of the reduction of one-loop Feynman tensor integrals”, PoS, vol. ACAT2010, 2010, pp.074.
Fleischer, J., Riemann, T.: Some variations of the reduction of one-loop Feynman tensor integrals. PoS. ACAT2010, p. 074. (2010).
Fleischer, Jochem, and Riemann, Tord. “Some variations of the reduction of one-loop Feynman tensor integrals”. PoS. 2010.Vol. ACAT2010. 074.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Sources

arXiv 1006.0679

Inspire 856946

Search this title in

Google Scholar